EXISTENCE OF FIXED POINTS OF CERTAIN CLASSES OF NONLINEAR MAPPINGS
Publish Year: 1393
Type: Journal paper
Language: English
View: 151
This Paper With 8 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_IJMAC-4-4_005
Index date: 18 January 2023
EXISTENCE OF FIXED POINTS OF CERTAIN CLASSES OF NONLINEAR MAPPINGS abstract
In this study, we introduce the classes of \phi-strongly pseudocontractive mappings in the intermediate sense and generalized \Phi-pseudocontractive mappings in the intermediate sense and prove the existence of fixed points for those maps. The results generalise the results of several authors in literature including Xiang [Chang He Xiang, Fixed point theorem for generalized \Phi-pseudocontractive mappings, Nonlinear Analysis 70 (2009) 2277-2279].
EXISTENCE OF FIXED POINTS OF CERTAIN CLASSES OF NONLINEAR MAPPINGS Keywords:
EXISTENCE OF FIXED POINTS OF CERTAIN CLASSES OF NONLINEAR MAPPINGS authors
odwin Amechi Okeke
Department of Mathematics, University of Lagos, Nigeria Nigeria Lecturer,Department of Mathematics,University of Lagos,Nigeria.
Johnson O Olaleru
Department of Mathematics, University of Lagos, Nigeria. Professor,Department of Mathematics,University of Lagos,Nigeria.